# SDR AALA202206163809

- Difficulty date: May 30, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737
- Aircraft serial: 30828
- Aircraft time: 60,035 hours, 25,319 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Condition: Cracked
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK TRAILING EDGE SUPPORT BRACKET BETWEEN WS 278.50 AND WS 302.50 AT RIGHT WING. REPLACED TRAILING EDGE SUPPORT BRACKET BETWEEN WS 278.50 AND 302.50 AT RT WING PER B737-NG SRM 51-40-02-0G.
